# SDR SWAA2022080538650

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 50,848 hours, 34,106 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Aft Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE AND AFT SERVICE SLIDE LOOSE. / [01] RESECURRED BOTH AFT ENTRY & AFT SERVICE DOOR SLIDES PER MM 25-66-01.
